Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Had unprotected sex, pimple like white bumps on penis shaft, itchy. Worry about HIV?

i had unprotected sex exactly a year ago. everything was good but from approx 2 months im expriencing small pimple like white bumps on penis shaft and on penis. they usually number from 2-4. when i clean them with they pop and go away and leave little mark which goes away after a day. it looks like are under really really thin skin and when i clean skin also go away. they do not irrritate or itchy but in fact my balls gets itches sometimes. i got hiv tested after a month when i had unprotected sex and it was negative. also im not sexually active since last 6 months. im worried what it is?
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  334
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi dear this is probably a herpes infection. Herpes can have an unusually longer incubation period. Get serology for herpes done, dont worry even if its herpes it can be suppressed. Please get the test done first . Thank u
Answered: Sun, 13 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor